# SDR WX0A071353

- Difficulty date: October 3, 2012
- Submitted: October 11, 2012
- Operation: Air carrier
- Aircraft: N860GA
- Make and model: Doug MD 83
- Aircraft serial: 49786
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 5936434129
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ANTENNA CUTOUT BETWEEN STA 229 TO STA 237 DOUBLER/TRIPLER CORRODED, CUTOUT DAMAGED AREA.  REMOVED AND REPLACED LOWER SKIN STATION 229 TO STATION 275 LONGERON 26R TO LONGERON 27L IAW MD80 SRM 53-04 FIGURE 12C.
